MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS POWER SAGITTAL SAW; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. DYONICS POWER SAGITTAL SAW; SAW, POWERED, AND ACCESSORIES
Model Number 7205786
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary assessment by investigator on 6-dec-2017 determined that device overheats in the laboratory.Evaluation of the device in on going by the investigator, final results will be included in the supplemental mdr.
 
Event or Problem Description
It was reported that during the routine inspection the device did not move.No patient was involved.
 
Additional Manufacturer Narrative
The device was received and sent to the original equipment manufacturer (oem) for evaluation.There was a relationship found between the returned device and the reported incident.Evaluation of the device by the oem found the unit overheated.Upon disassembly it was noted that the motor was seized.The complaint was confirmed and the root cause has been associated with a mechanical component failure.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
DYONICS POWER SAGITTAL SAW
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7088995
Report Number1643264-2017-01808
Device Sequence Number903577
Product Code HAB
UDI-Device Identifier03596010410719
UDI-Public(01)03596010410719
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205786
Device Catalogue Number7205786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer01/22/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1